# SDR 2001F00374

- Difficulty date: June 15, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 6321 · Main Rotor Brake
- Part: Sleeve
- Part number: 704A34130044
- Condition: Frozen
- Location: Rotor Brake
- Part time: 447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CABLE IS FROZEN.  CANNOT ACTUATE CABLE, SUSPECT SILICA SAND BUILD UP FROM FORWARD END.  MFG DOES NOT INSTALL BRASS END CAP ON THE CABLE END WHICH IS INSTALLED UNDER BELLY PANS.
